# SDR SWAA2018051021826

- Difficulty date: May 5, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 48,445 hours, 34,651 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR TRUNNION LUG SUPPORT FITTING CORRODED.  REPAIRED FITTING PER EA.
